# SDR DALA2023101808598

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 72,327 hours, 23,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 DOOR 4L "KNUCKLE KNOCKER" DOES NOT EXTEND WHEN DOOR IS ARMED. CORRECTIVE ACTION: FOUND NO DEFECTS WITH DOOR 4L. OPS CHECK AS PER B757 AMM 52-12. (9629678)
